# SDR USAA990242

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 344
- Part time: 39,871 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 2 INCH FLANGE AT INTERCOSTAL BL 0 STATION 344, CORROSION TASK NR C53-107-02.  REMOVED FLANGE AND INSTALLED DOUBLER PER SRM 51-70-11.  (M)
